# SDR DALA2017121608737

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 44,492 hours, 4,059 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

RECIRCULATION FAN STATUS MESSAGE.  ASSOCIATED WITH SLIGHT ELECTRICAL ODOR IN CABIN.  TURNED FANS OFF, ODOR WENT AWAY.   REMOVED AND REPLACED THE LEFT LOWER RECIRCULATION FAN IAW AMM 21-25-07,  OPS TESTED OK.  OBSERVED FOR AN HOUR OF OPERATION AND FOUND NORMAL. ACFT OK FOR SERVICE.
